MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD PHASEAL¿ PROTECTOR P55; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD PHASEAL¿ PROTECTOR P55; INTRAVASCULAR ADMINISTRATION SET
Model Number 515117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd phaseal¿ protector p55 leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: this is a report about chemo leakage with the use of protector.According to the customer's report, after attaching the protector to the vial of endoxan, leakage was observed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 09-mar-2023.H6: investigation summary: one sample received by our quality team for investigation.Upon visual evaluation, no defects or issues observed.Functional testing was performed, liquid inside the syringe could move to the vial and back to the syringe without issue and no leaks were observed.Leakage testing is performed for all lots during manufacturing to ensure the quality of the membrane.Further testing was conducted and after properly reconnecting the vial and protector, no sign of leakage occurred.A device history review was performed for reported lot 2201141 no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Retained samples from the same lot were evaluated, no defects or issues observed.Product undergoes a series of testing during manufacturing to ensure the quality and functionality of the device.Based on the investigation results, it was determined that the protector was not properly connected to the vial which resulted in the leak reported.The protector must be attached completely vertical to the vial.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ PROTECTOR P55
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16607633
Report Number9616066-2023-00544
Device Sequence Number4756520
Product Code ONB
UDI-Device Identifier30382905151171
UDI-Public(01)30382905151171
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515117
Device Catalogue Number515117
Device Lot Number2201141
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown